# SDR DALA2021051702730

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: DAMAGE ON SLIDE BOX RH OFF-WING ESCAPE SYSTEM. CORRECTIVE ACTION: SUMMARY OF NRC 00600: RH OVERWING ESCAPE SLIDE WAS REPLACED BY SERVICEABLE OVERWING ESCAPE SLIDE. (1808394)
